# SDR AALA20021813

- Difficulty date: December 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NR 1 ENGINE FAN RETENTION SHAFT HAS DAMAGE ALONG INNER BORE.  CORED 90 PERCENT OF LENGTH, THROUGH THE SURFACE COATING INTO PARENT METAL.  SCORE IS .200 WIDE AND MEASURES APPROX .010 DEEP.  PER ROLLS ROYCE, TECHNICAL VARIANCE NR 211-43261 IT IS ACCEPTABLE FOR ENGINE S/N 51133 TO CONTINUE IN SERVICE WITH THE DAMAGE DESCRIBED ABOVE PROVIDED THE PART IS REMOVED PRIOR TO ACCUMULATING 1032 CYCLES FROM 10/21/2002, OR THE NEXT ENGINE REMOVAL, WHICHEVER IS SOONER.  (M)
